Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Weird feeling in ears, difficulty in hearing post flu shot, test showed hearing loss. Thoughts?

Last year I got my flu shot around 2:30 pm. Before my shift was over, my ears started to feel funny. The next day my ears echoed. If someone was in front of me talking and the TV was on, I had a hard time hearing them. I went to the doctor. They did a hearing test which showed hearing loss . I went to the ENT and he found nothing. Both denied it was from the flu vaccine . I have never had troubles with my ears. What are your thoughts? This echoing lasted about three months.
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
ENT Specialist 's  Response
This hard of hearing and flu shot are never interrelated. But, they seem to be incidental. May be due to the blockage of Eustachian tube-which connects ear and nose, your ears may have got blocked.
I hope you are cured of the echoing.
Answered: Fri, 29 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor